# SDR V0XR201011230009

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 771
- Aircraft time: 17,578 hours, 16,480 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14521718007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(VOXR) FLOOR SUPPORT ANGLE AT FRAME 19-20 LY 4790. IS CORRODED BEYOND LIMITS. REMOVED AND REPLACED PROFILE. W/C 1085
